Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

I get enormous pain on my left lower back, hip and ovary area & I had the Novasure procedure done. What could be causes this pain ?

6 years ago I had the Novasure procedure done. Now, at least a few times a year, lasting two to four weeks, I get enormous pain on my left lower back, hip and ovary area. When I had it checked out, I was told they couldn t find a problem, however, it was noticed through ultrasound that menstral blood was retaining at the top of my uterus - the top since the sides had been burned in the procedure, and perhaps this could be what causes the pain. No one has done anything about my problem. not sure if its even 100% related to the pain. Any ideas - suggestions ?
Asked On : Tue, 22 Feb 2011
Answers:  2 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi I had the novasure procedure done in Jun 2008, I had no initial problems until last year. I am also experiencing terrible pain on left side, lower back, almost feels like contractions at times! Also find it difficult to sleep as can't get comfortable. Are these similar to your experiences? I have seen my doctor once who put it down to lower back problems, I then went down the road of seeing a chiropractor for treatment - which helped.
Answered: Wed, 27 Apr 2011
OBGYN Dr. Rhea Chanda's  Response
The symptoms u have could be unrelated to your procedure.Retension of menstrual blood would not cause pain.Its possible you have some other cause like renal stones,lumbar spondylitis etc.But a thorough examination will determine which organ is involved.See a physician and get a ultrasound abdomen,xray KUB,xray lower spine.
Answered: Tue, 22 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor